FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

1998, VOLUME 4, NUMBER 4, PAGES 1419-1422

Separable torsion free abelian groups with UA-rings of endomorphisms

O. V. Lyubimcev

Abstract

View as HTML     View as gif image    View as LaTeX source

Gif image of the abstract


All articles are published in Russian.

Main page Editorial board
Instructions to authors Contents of the journal

Location: http://mech.math.msu.su/~fpm/eng/98/984/98418g.htm
Last modified: January 25, 1999